Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 3, NWS San Angelo, TX

May 24, 2014Crockett County, Texas

NWS San Angelo, TX issued this flash flood warning at May 24, 2014, 9:39 PM CDT for Crockett County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2014, 9:39 PM CDT (02:39 UTC)
Expired
May 25, 2014, 12:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Crockett County, TX

The radar

The San Angelo radar (KSJT), 130 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS54 KSJT 250239
FFWSJT
TXC105-250530-
/O.NEW.KSJT.FF.W.0003.140525T0239Z-140525T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
939 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CROCKETT COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1230 AM CDT

* AT 937 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE    
  ACROSS WESTERN CROCKETT COUNTY...WITH RAINFALL ESTIMATES OF 2 TO 3 
  INCHES SINCE 7 PM. ADDITIONAL RAINFALL OF 1 TO 2 INCHES WILL BE    
  LIKELY BEFORE THE STORMS PUSH EAST OUT OF THE AREA.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF 
CENTRAL CROCKETT COUNTY...INCLUDING THE TOWNS OF FT LANCASTER...THE 
INTERSECTION OF I-10 AND HIGHWAY 290...THE INTERSECTION OF I-10 AND 
HIGHWAY 405 AND THE INTERSECTION OF US 190 AND HIGHWAY 163.

THIS INCLUDES THE LOW WATER CROSSINGS ALONG INTERSTATE 10 AND...
  CROSSINGS ALONG COUNTY ROAD 411...

LAT...LON 3048 10169 3052 10169 3055 10165 3058 10167
      3063 10167 3064 10170 3068 10170 3108 10154
      3108 10104 3048 10130

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:25 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 24, 6:25 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
625 PM CDT SAT MAY 24 2014

.AVIATION...
/00Z TAFS/

Strong to Severe thunderstorms were developing along and north of
an thunderstorm outflow boundary extending from Big Lake to San
Angelo to near Cross Plains at 23Z.

KSJT have the best potential for storms this evening, some of which
could produce large hail, damaging winds and even tornadoes. Severe
storms to the southwest could follow outflow boundary northeast, and
affect KSJT, mainly after 1Z. Keeping VCTS at KABI through the TAF
period, and KSJT tonight and late Sunday afternoon.

MVFR stratus redevelops after midnight at all sites, rising to
VFR 18-19Z Sunday.

&&

.PREV DISCUSSION... /ISSUED 339 PM CDT SAT MAY 24 2014/

.SHORT TERM...
The main concern in the next 24 hours is the potential for severe
thunderstorms and locally heavy rainfall. Currently, a complex of
thunderstorms is moving across the Big Country. These thunderstorms
will have the potential to produce hail, strong damaging winds, and
locally heavy rainfall. An outflow boundary is located along a Water
Valley...to Big Lake...to McCamey line, and is showing signs of
slowing down. Additional convection is firing across West Texas, in
a very unstable atmosphere. This convection will have the potential
to move into mainly our western counties later this afternoon and
this evening, and a Tornado Watch is in effect for these areas
through 10 PM. Although large hail, damaging winds, and lightning
look to be the main threats, isolated tornadoes will be possible,
especially during the early evening hours. We have increased PoPs
across much of the area, ranging from likely west to low end chance
across the southeast counties. Several models indicate another
shortwave trough moving into West Texas early Sunday morning,
initiating additional convection, then eventually moving it into at
least the western half  of our area. Likely PoPs were continued
across the western half of the region, with higher PoPs shifting
east across the area during the morning hours. Given all of the
mesoscale boundaries currently across the area, a lot of uncertainty
remains on the exact placement and timing of these heavy rain
events.

Given the above mentioned factors, a Flash Flood Watch has been
issued for all of the Big Country and Concho Valley. An additional 1
to 3 inches...with some higher amounts...will be possible this
evening through Sunday evening. The main areas of concern are urban
areas and low lying areas, including low water crossing.

.LONG TERM...
/Sunday Night through Tuesday/
An active weather pattern is in store with a chance of showers and
thunderstorms with heavy rainfall likely and a few severe storms are
possible. Currently, a strong upper level low was located near the
Four Corners region(centered along the Arizona/New Mexico state
line). The upper level low will move slowly east across the southern
Rockies Sunday and then into the southern Plains early next week.
The models are pretty consistent on the track of the upper low. All
the models are still very wet across much of West Central Texas. The
ingredients for heavy rainfall include: lots of moisture(PWATs of
1.2 to 1.6 inches), low level southerly flow and convergence (850 MB
winds 35 to 45 knots), and significant diffluence at 250 MB.
Rainfall amounts of 1 to 3 inches are looking pretty good across
much of the area with locally higher amounts possible. Have a Flash
Flood Watch going until 7 PM Sunday. The Flash Flood Watch may have
to be extended possibly into Monday as thunderstorm complexes(MCS
activity) will continue. In addition, severe weather may be possible
Monday, especially during the afternoon and evening. The combination
of good instability(MLCAPES 1500 to 2000 J/KG) and bulk 0-6KM shear
values of 35 to 40 knots will yield a few severe storms. The main
hazards will be large hail...damaging winds and dangerous cloud to
ground lightning.

/Wednesday through Saturday/
A quieter weather pattern for middle to late next week. The
combination of abundant low level moisture and weak upper level
northwest flow may develop isolated afternoon and evening showers
and thunderstorms. However, will keep the forecast dry for now.
Expect warmer temperatures, with highs in the upper 80s to lower 90s
and lows in the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 66  80  67  82  66 /  70  60  50  50  60
San Angelo 	 67  81  67  83  67 /  60  60  50  40  40
Junction 	 69  81  67  82  67 /  40  30  40  30  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES: Callahan...Coke...Coleman...Concho...Fisher...Haskell...
Irion...Jones...Nolan...Runnels...Shackelford...Sterling...
Taylor...Throckmorton...Tom Green.

&&

14/21
Hazardous weather outlook, May 24, 3:11 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
311 PM CDT SAT MAY 24 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-252015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
311 PM CDT SAT MAY 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST
CENTRAL TEXAS THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS
MAY BECOME STRONG TO SEVERE...MAINLY WEST OF A THROCKMORTON...TO
ABILENE...TO SONORA LINE. THE MAIN HAZARDS WILL BE LARGE
HAIL...DAMAGING WINDS...DANGEROUS LIGHTNING...AND ISOLATED
TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WILL BE POSSIBLE...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK. A
FEW STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN HAZARDS
BEING LARGE HAIL...DANGEROUS LIGHTNING... AND DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE
POSSIBLE...ESPECIALLY IN URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, May 24, 8:28 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT SAT MAY 24 2014

TXZ065-071-072-250215-
IRION TX-TOM GREEN TX-COKE TX-
828 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR
IRION...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND SMALL HAIL

AT 824 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
TANKERSLEY...OR ABOUT 10 MILES WEST OF SAN ANGELO...MOVING EAST AT 30
MPH.

VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME LEAVES STRIPPED OFF TREES...
  HAZARDOUS DRIVING CONDITIONS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  SAN ANGELO STATE PARK BY 835 PM CDT
  O.C. FISHER RESERVOIR...LAKE NASWORTHY AND GRAPE CREEK BY 840 PM
  CDT
  SAN ANGELO BY 845 PM CDT
  GOODFELLOW AIR FORCE BASE BY 850 PM CDT
  WALL BY 900 PM CDT
  HARRIET BY 905 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  SOUTHWEST BLVD AND LOOP 306...
  HOWARD AND WEBSTER...
  JACKSON FROM KNICKERBOCKER TO S BRYANT...
  COLLEGE HILLS AND MILBROOK...
  HUNTINGTON AND SUNSET...
  SUL ROSS AT RED ARROYO CROSSING...
  PARKWOOD AND LINDENWOOD...
  300 BLOCK OF NORTH ARCHER...
  DOOR KEY CROSSING PECAN CREEK...
  BROOK HOLLOW AND SUNSET...
  WALNUT GROVE CROSSING GRAPE CREEK...
  MARCH CROSSING EAST FORK GRAPE CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF IRION...TOM GREEN AND
COKE COUNTIES.

LAT...LON 3128 10084 3156 10090 3157 10086 3165 10086
      3179 10036 3128 10021
TIME...MOT...LOC 0128Z 252DEG 26KT 3143 10059

DANIELS
Special weather statement, May 24, 8:42 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
842 PM CDT SAT MAY 24 2014

TXZ071-250215-
IRION TX-
842 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR IRION
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 838 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
REAGAN COUNTY...OR ABOUT 8 MILES EAST OF BIG LAKE...MOVING NORTHEAST
AT 25 MPH.

VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL REMAIN ACROSS...
WESTERN IRION COUNTY.

THIS INCLUDES THE LOW WATER CROSSINGS...
  CROSSINGS ALONG COUNTY ROAD 411...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF IRION COUNTY.

LAT...LON 3146 10127 3153 10103 3153 10101 3128 10086
      3108 10127
TIME...MOT...LOC 0142Z 235DEG 22KT 3121 10130
Special weather statement, May 24, 8:44 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
844 PM CDT SAT MAY 24 2014

TXZ139-250215-
COLEMAN TX-
844 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR
COLEMAN COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FISK...OR
ABOUT 12 MILES SOUTHWEST OF SANTA ANNA...MOVING NORTHEAST AT 15 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  SHIELDS BY 850 PM CDT
  COLEMAN BY 915 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM-RD 136 CROSSING HORDS CREEK...
  COUNTY ROAD 348 CROSSING BULL CREEK...
  COUNTY ROAD 300 CROSSING HOME CREEK...
  COUNTY ROAD 258 CROSSING HOME CREEK...
  CR 270 CROSSING HOME CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF COLEMAN COUNTY.

LAT...LON 3152 9934 3149 9965 3177 9960 3190 9935
TIME...MOT...LOC 0144Z 242DEG 11KT 3166 9950
Special weather statement, May 24, 9:18 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
918 PM CDT SAT MAY 24 2014

TXZ139-250300-
COLEMAN TX-
918 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
COLEMAN COUNTY...

AT 915 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER GOULDBUSK...OR ABOUT 15 MILES
SOUTHWEST OF SANTA ANNA...MOVING EAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SHIELDS BY 950 PM CDT
  ROCKWOOD BY 1000 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL OF 2 INCHES WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3148 9953 3148 9955 3165 9961 3172 9933
      3151 9928
TIME...MOT...LOC 0218Z 281DEG 4KT 3157 9947

04
Special weather statement, May 24, 9:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 PM CDT SAT MAY 24 2014

TXZ076-250300-
CROCKETT TX-
927 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 924 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF THE INTERSECTION OF I-10 AND HIGHWAY 405...OR ABOUT 15 MILES
SOUTHEAST OF SHEFFIELD...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF I-10 AND HIGHWAY 405 BY 950 PM CDT

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 342 AND 363.

THIS INCLUDES THE LOW WATER CROSSINGS...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF CROCKETT COUNTY.

LAT...LON 3052 10169 3055 10165 3058 10167 3065 10167
      3087 10131 3066 10114 3043 10171
TIME...MOT...LOC 0227Z 224DEG 20KT 3061 10157
Special weather statement, May 24, 9:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
931 PM CDT SAT MAY 24 2014

TXZ065-066-072-250315-
RUNNELS TX-TOM GREEN TX-COKE TX-
931 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
RUNNELS...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 926 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
HARRIET...OR ABOUT 9 MILES NORTHEAST OF SAN ANGELO...MOVING NORTHEAST
AT 25 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE REQUIRED IF
THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
  OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  ORIENT BY 940 PM CDT
  MILES BY 950 PM CDT
  TENNYSON BY 955 PM CDT
  ROWENA BY 1010 PM CDT
  MAVERICK BY 1015 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM 1692 CROSSING SALES BRANCH...
  FM 1692 CROSSING CONCHO RIVER...
  FM 1692 CROSSING THE DRAW...
  COUNTY ROAD 367 CROSSING WILLOW CREEK...
  MULE CREEK ROAD CROSSING MULE CREEK...
  POVERTY CANYON CROSSING MULE CREEK...
  SAYNOR CROSSING MULE CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF RUNNELS...TOM GREEN
AND COKE COUNTIES.

LAT...LON 3161 10053 3193 10024 3161 9991 3157 10000
      3158 10011 3153 10011 3145 10036
TIME...MOT...LOC 0229Z 231DEG 22KT 3158 10036

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 24, 7:13 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green47 min
May 24, 7:29 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 7:35 PM CDTSevere Thunderstorm WarningSJTColeman40 min
May 24, 7:45 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 7:58 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green32 min
May 24, 8:06 PM CDTSpecial Weather StatementSJTCrockett24 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett28 min
May 24, 8:20 PM CDTSpecial Weather StatementSJTColeman25 min
May 24, 8:28 PM CDTSpecial Weather StatementSJTTom Green47 min
May 24, 8:35 PM CDTAreal Flood AdvisorySJTColeman115 min
May 24, 8:41 PM CDTAreal Flood AdvisorySJTTom Green109 min
May 24, 8:42 PM CDTSpecial Weather StatementSJTIrion33 min
May 24, 8:44 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 8:53 PM CDTSevere Thunderstorm WarningSJTCrockett52 min
May 24, 8:55 PM CDTSevere Thunderstorm WarningSJTTom Green35 min
May 24, 9:18 PM CDTSpecial Weather StatementSJTColeman42 min
May 24, 9:27 PM CDTSpecial Weather StatementSJTCrockett33 min
May 24, 9:31 PM CDTSpecial Weather StatementSJTRunnels44 min
May 24, 10:01 PM CDTSpecial Weather StatementSJTCrockett44 min
May 24, 10:18 PM CDTSpecial Weather StatementSJTIrion27 min
May 24, 10:24 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 24, 10:42 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher33 min
May 24, 10:49 PM CDTAreal Flood AdvisorySJTIrion116 min
May 24, 11:11 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 24, 11:16 PM CDTSpecial Weather StatementSJTTom Green44 min
May 24, 11:35 PM CDTSpecial Weather StatementSJTTom Green25 min
May 24, 11:52 PM CDTFlash Flood WarningSJTTom Green2 hr
May 25, 12:29 AM CDTSpecial Weather StatementSJTConcho46 min
May 25, 12:32 AM CDTFlash Flood WarningSJTCrockett3 hr
May 25, 12:44 AM CDTSevere Thunderstorm WarningSJTCrockett61 min
May 25, 1:16 AM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba44 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningSJTCrockett65 min
May 25, 1:49 AM CDTAreal Flood AdvisorySJTBrown116 min
May 25, 1:54 AM CDTAreal Flood AdvisorySJTTom Green111 min
May 25, 2:44 AM CDTSpecial Weather StatementSJTSutton46 min
May 25, 3:27 AM CDTSpecial Weather StatementSJTSchleicher, Sutton33 min
May 25, 3:57 AM CDTSpecial Weather StatementSJTSchleicher, Sutton48 min
May 25, 5:06 AM CDTSevere Thunderstorm WarningSJTKimble, Mason39 min
May 25, 8:08 AM CDTSpecial Weather StatementSJTUpton37 min
May 25, 8:12 AM CDTSpecial Weather StatementSJTSterling33 min
May 25, 8:36 AM CDTAreal Flood AdvisorySJTSterling114 min
May 25, 10:35 AM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Sterling, Tom Green6 hr
May 25, 10:50 AM CDTFlash Flood WarningSJTIrion, Sterling, Tom Green3 hr
May 25, 11:29 AM CDTFlash Flood WarningSJTTom Green3 hr
May 25, 12:16 PM CDTFlash Flood WarningSJTCrockett, Schleicher3 hr
May 25, 1:14 PM CDTSpecial Weather StatementSJTMenard46 min
May 25, 1:51 PM CDTSpecial Weather StatementSJTConcho, McCulloch, Menard39 min
May 25, 1:52 PM CDTAreal Flood AdvisorySJTConcho, Menard3 hr
May 25, 2:28 PM CDTSpecial Weather StatementSJTMcCulloch, Mason47 min
May 25, 2:52 PM CDTAreal Flood AdvisorySJTMcCulloch113 min
May 25, 3:08 PM CDTFlash Flood WarningSJTMcCulloch112 min
May 25, 3:14 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba61 min
May 25, 3:30 PM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 25, 4:12 PM CDTFlash Flood WarningSJTSan Saba48 min
May 25, 4:43 PM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 25, 5:06 PM CDTAreal Flood AdvisorySJTMcCulloch114 min
May 25, 6:08 PM CDTSpecial Weather StatementSJTMason52 min
May 25, 6:30 PM CDTAreal Flood AdvisorySJTSan Saba3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.